# SDR EIAA20090040SUP

- Difficulty date: February 10, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1520-1540, STR 13 L CRACKED.  FABRICATED AND INSTALLED REPAIR PER B747 SRM 53-10-03 FIG 14.
